It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 7 of 7 for weepy ears. (0.013 seconds)


Lupus-Ears
Feb 18, 2012
... Hi, Nancy. I've met people with lupus with inflamed pinnas (the bony cartilege). Also a woman who had terrible seborrhea on her outer ears (brown, crusty, weepy, itchy) & needed heavy IV antibiotics to get it to clear up. Is that the sort of thing you meant, or did you mean impaired hearing? Best wishes, Vee (8 replies)
... and she had multiple episodes of scaly, itchy, weepy outer ear infections. I think her drs. sent her for outpatient antibiotic drips, as her problem was really hard to clear up. ... (6 replies)
... As for the rash on your ears, not sure... Is it scaly or weepy or itchy? ... (12 replies)

Could it be lupus?
Aug 31, 2011
... Magicminnie, I don't think ANA is a good measure of severity in lupus. There may be SOME tests that correlate to severity, but I think I've read ANA isn't one of them. Another way of saying this: your low-ish ANA might not be anything to bet the house on, your symptoms may mean more. (Sorry, hard concept to express.) Hmmmm. Your targetlike circles are interesting. ... (11 replies)
Lupus?
Mar 23, 2008
... ith lupus can get inflammation around the cartilage of the outer ear. Plus, I met a woman with the SCLE form of lupus who had multiple bouts of brownish, itchy, weepy rashes on her outer ears. ... (4 replies)
... Dear iluvkaylee, welcome! I'm only a patient, but here's what I've read & experienced myself on the issues you raise. EBV does seem to go sky-high in some lupus patients, even without clear mono symptoms (like sore throat, swollen glands, etc.) Mine went very high, too. I don't think experts have figured out for sure what this means, though. i.e., does the EBV help... (17 replies)
... Good morning, Kathy T. I know one woman with lupus who had severe crusty, weepy, itchy ear infections that took months of IV antibiotic treatment to resolve. *Maybe* this was "chondritis" (not sure what label her drs. affixed). I've read that "tinnitus" (ringing in the ears) can occur in lupus, from antimalarials or NSAIDs. (Personal note: one of reasons I gave up... (10 replies)




Pages: 1

All times are GMT -7. The time now is 12:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!